# SDR UPS06448239

- Difficulty date: September 20, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 77,462 hours, 16,019 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Frame
- Part number: 65B9041212
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 3 PYLON REAR UPPER ENG MT BULKHEAD O/B FWD FRAME FOUND CRACK AT UPPER PORTION, CRACK LENGTH 1.5".  NR 3 PYLON REAR BULKHEAD O/B FWD FRAME REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
